Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 20, Number 1
HTML articles powered by AMS MathViewer

Weil-Petersson volumes and intersection theory on the moduli space of curves
Maryam Mirzakhani PDF
J. Amer. Math. Soc. 20 (2007), 1-23
Weakly null sequences in $L_1$
William B. Johnson, Bernard Maurey and Gideon Schechtman PDF
J. Amer. Math. Soc. 20 (2007), 25-36
Reflection positivity, rank connectivity, and homomorphism of graphs
Michael Freedman, László Lovász and Alexander Schrijver PDF
J. Amer. Math. Soc. 20 (2007), 37-51
Universal characteristic factors and Furstenberg averages
Tamar Ziegler PDF
J. Amer. Math. Soc. 20 (2007), 53-97
Universally optimal distribution of points on spheres
Henry Cohn and Abhinav Kumar PDF
J. Amer. Math. Soc. 20 (2007), 99-148
A formula of two-partition Hodge integrals
Chiu-Chu Melissa Liu, Kefeng Liu and Jian Zhou PDF
J. Amer. Math. Soc. 20 (2007), 149-184
Boundary behavior of SLE
Nam-Gyu Kang PDF
J. Amer. Math. Soc. 20 (2007), 185-210
Representations of affine Hecke algebras and based rings of affine Weyl groups
Nanhua Xi PDF
J. Amer. Math. Soc. 20 (2007), 211-217
Intermediate subfactors with no extra structure
Pinhas Grossman and Vaughan F. R. Jones PDF
J. Amer. Math. Soc. 20 (2007), 219-265
Erratum to “Real bounds, ergodicity and negative Schwarzian for multimodal maps”
Sebastian van Strien and Edson Vargas PDF
J. Amer. Math. Soc. 20 (2007), 267-268
Errata to “Classification of three-dimensional flips”
Shigefumi Mori PDF
J. Amer. Math. Soc. 20 (2007), 269-271